# SDR DXTA2010060404110

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600483
- Aircraft time: 9,506 hours, 7,718 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Corroded
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL OUT, AT APPROX 20K, AND HOLDING CONSTANT PRESSURE ON THE BRAKES, THEY COMPLETELY RELEASED.  PRESSED DOWN HARDER AND THE PEDDLES WERE SOLID AND WOULD NOT MOVE.  AS SOON AS PRESSURE ON THE PEDDLES WAS RELEASED NORMAL BRAKING RETURNED. THERE WAS NO INDICATION OF BRAKE OR ANTI-SKID FAILURE ON THE ANNUCIATOR.  REMOVED ANTI-SKID FAULT DISPLAY UNIT AND CONNECTOR DUE TO CORRISION ON CONNECTOR AND UNIT.  INSTALLED NEW CONNECTOR AND REPAIRED DISPLAY UNIT LAW MM CH 32-42-00, OPS CHECK GOOD.
